Equi-distribution on descent classes of the hyperoctahedral group

R.M. Adin, F Brenti, Y. Roichman

Research output: Contribution to journalArticlepeer-review


A classical result of MacMahon shows that the length function and the major index are equi-distributed over the symmetric group. Foata and Schützenberger gave a remarkable refinement and proved that these parameters are equi-distributed over inverse descent classes, implying bivariate equi-distribution identities. Type B analogues of these results, refinements and consequences are given in this paper.
Original languageAmerican English
Pages (from-to)917-933
JournalJournal of Combinatorial Theory. Series A
Issue number6
StatePublished - 2006


Dive into the research topics of 'Equi-distribution on descent classes of the hyperoctahedral group'. Together they form a unique fingerprint.

Cite this